Facebook Instagram Twitter RSS Feed Back to top

Systems of conditionally independent sets

In: Mathematica Slovaca, vol. 67, no. 3
Pavel Jahoda - Monika Jahodová
Detaily:
Rok, strany: 2017, 593 - 600
Kľúčové slová:
asymptotic density, independent sets, independent events, conditional probability
O článku:
The concept of conditionally independent sets is introduced in this article. Its link with the concept of the conditional probability and with the concept of a system of independent sets is described here. Furthermore, particular example of a system of conditionally independent sets is given and different ways to create the system of conditionally independent sets are described.
Ako citovať:
ISO 690:
Jahoda, P., Jahodová, M. 2017. Systems of conditionally independent sets. In Mathematica Slovaca, vol. 67, no.3, pp. 593-600. 0139-9918. DOI: https://doi.org/10.1515/ms-2016-0293

APA:
Jahoda, P., Jahodová, M. (2017). Systems of conditionally independent sets. Mathematica Slovaca, 67(3), 593-600. 0139-9918. DOI: https://doi.org/10.1515/ms-2016-0293
O vydaní:
Publikované: 27. 6. 2017